# SDR AALA960065

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 825-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEAT TRACK CORROSION OUT OF LIMITS.  REPLACED 35 INCHES OF NR 6 SEAT TRACK BY SPLICING IN NEW MATERIAL.  TST, 54,115.43 HOURS.  CYCLES, 18,537.  (X)
